# SDR JR2R20171004123

- Difficulty date: October 4, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- Aircraft time: 61,388 hours, 51,873 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 995746524
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE OUT BOARD BUTE DOOR ATTACH BRACKET IS CRACKED. REMOVED AND REPLACED LT WING TRAILING EDGE OUT BOARD BUTE DOOR ATTACH BRACKET IAW SRM 51-30-5 PG 12 STEP 7 AND 51-30-2 PG 26B STEP 8.
